default-icon
Dry cough past 9 months
Am on bp medication past 9 months. Having horrible dry cough since then for no apparent reason. Could you please let me know if the bp medicine is the culprit.  If so, what is the way out ?
23 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi kindly mention the medication you are on for your hypertension...otherwise consult your physician and go through proper examinations and investigations they will guide you regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.